Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

VOMITTING AFTER GIVEN POLIO DROPS, PLEASE GIVE ANY SUGGESTION

HI IAM VERY MUCH FEARED THAT MY SON WHO IS 1 YEAR 8MONTHS OLD GOT VOMITTING AFTER GIVEN POLIO DROPS YESTERDAY PLEASE GIVE ANY SUGGESTIONS
Asked On : Mon, 8 Feb 2010
Answers:  2 Views:  858
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
  Anonymous's Response

Do not worry. Take him to his pediatrician. He/she will prescribe some antiemetics. Give him fluids in small amounts to prevent dehydration. Some children do get fever and vomiting and diorhhea after getting polio drops.

Answered: Mon, 8 Feb 2010
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Hello.

Thanks for writing to us.

Having vomiting after taking polio drops does not mean that it is because of the polio drops. He must have received similar doses in the past also. There is nothing to worry. The dose of vaccine needs to be repeated after getting him examined from his pediatrician to rule out any other illness.

I hope this information has been both informative and helpful for you.

Regards,

Dr. Praveen Tayal
Answered: Sat, 15 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor